# SDR AALA202409064972

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,111 hours, 32,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM29378
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST OF THE DOOR DAMPING FUNCTION ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED THE DOOR DAMPER AND THE EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA
